# SDR IPXA2014050582858

- Difficulty date: April 6, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 58,826 hours, 10,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING INBD FLAP CENTER VANE TRACK CUTOUT GOUGED ON INBD AND OTBD SIDES, FWD AND AFT ACCOMPLISHED REPAIR ON LT WING INBD FLAP CENTER VANE CUTOUT SKIN AND RIB ASSY, INBD AND OTBD SIDES, IAW EA 011-5753-01-A5298, REV I/R AND EO 5750-54246-A.
